|Baby that has wasting?
Aug 10, 2001
My son had a shot of steroids when he was two months old. He now has a hole in his leg, and the doctors told us that it is atrophy or wasting. The hole keeps getting bigger. No tests have been done to see if its affecting his muscle or bones. I asked about treatment, and they tell me that there is none available. I really don't know where to go to get answers or help for the baby.
Response from Dr. Fisher
Is Weight Loss Surgery a Good Idea?
- Probability Of Getting HIV From Sex With A Prostitute
- Can Vaginal Prolapse Cause Low Back Pain?
- Can You Get Genital Warts From In A Hot Tub?
- Does Gonorrhea Cause Cervical Cancer?
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
- How Much Damage Does Chlamydia Cause At 6 Months?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.